# SDR DALA2024080807915

- Difficulty date: August 3, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 73,731 hours, 27,929 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: R3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6210954) R3 WINDOW FRAME CRACKED. PERMANENT REPAIR TO BE COMPLETED PER ERA 619933-14.
